Monodromy groups and linearly polymorphic functions

Dennis A. Hejhal Columbia University New York, N.Y., USA

TBD mathscidoc:1701.331481

Acta Mathematica, 135, (1), 1-55, 1974.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 91 ]
@inproceedings{dennis1974monodromy,
  title={Monodromy groups and linearly polymorphic functions},
  author={Dennis A. Hejhal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203236539141190},
  booktitle={Acta Mathematica},
  volume={135},
  number={1},
  pages={1-55},
  year={1974},
}
Dennis A. Hejhal. Monodromy groups and linearly polymorphic functions. 1974. Vol. 135. In Acta Mathematica. pp.1-55. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203236539141190.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved